# SDR SWAA011284

- Difficulty date: April 29, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 47,381 hours, 41,913 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND BS 178 VERTICAL BEAM WEBS CRACKED AT LBL 17.1 & RBL 17.1 WL 228. REPAIRED VERTICAL BEAM WEBS PER BFG ER.
